# SDR ASAA2018061125027

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 12,050 hours, 3,939 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, EXITING RUNWAY, AUTO FAIL LIGHT ILLUMINATED, FOLLOWED BY ALTN LIGHT ILLUMINATION. GROUNDED - YES. PERFORMED FIM 21-31 TASK 827, AUTO FAIL LIGHT, EXTINGUISHED, GROUND VERIFICATION SUCCESSFUL.
